Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Tutorial

    Forum-Tutorial-Screenshot
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Am I going through prescription drug withdrawal?

advertisement
2

Comments

  • It is common for someone experiencing withdrawal to describe it as very similar to having the worst flu ever. As long as you are drinking plenty of fluids, gatorade is great for this purpose, and using hot /warm showers or soaks in the tub. you should be experiencing an improvement in the sweating and chills........the worst thing to do would be to go back up on medications at this point......things should have improved by now.
    Not everyone throws up or gets diarrehea from withdrawal......just like everyone doesn't get the absolute worst flu symptoms all of the time, they get some that are worse than others and some not at all.
  • Mama-SchueMMama-Schue Posts: 337
    edited 01/03/2014 - 6:43 AM
    It took me 5 days until I was feelings good enough to do anything. After speaking with family and friends in the area, there is a virus going around with the exact symptoms that I was experiencing. A friend of mine works at the local hospital and it has seen a lot of people coming in with the 2009 H1N1 virus. And they have gotten the flu vaccine. So it appears that the vaccine is not helping. I am the only one in my house that did not get sick with H1N1 in 2009 and now I am the only one in my house that has gotten sick this past week and we all have been home in close proximity. It is said that those that had the 2009 H1N1 virus are immune to it, unless it mutates and that has not happen to the virus this year.
    So my conclusion is that it was a coincidence that I stopped taking my pain killers and got sick with a virus at the same time. I keep track of taking my meds on an App on my phone and I looked back over the week before I stopped taking the meds and I had pretty much decreased down to 2 pills every other day. Which makes me believe more that I had the flu virus and not drug withdrawal symptoms. By the time I determined this it was day 4 and the doctor really couldn't do anything for me and by day 5 I was feeling much better. Day 6 I was able to go out for dinner and enjoy the last day of 2013.

    I appreciate everything that this website has done to help. You all truely care. Looking forward to sharing nothing but good outcomes in 2014.

    Thanks :)
    Kristy

    L4-L5 Herniated 02-02-2013 (Slipped on Ice)
    L4-L5 MicroD 08-07-2013, Reherniated 10-21-2013
    L4-L5 MicroD Revision 10-07-2013, Reherniated 10-17-2013
    L4-L5 PLIF/TLIF 10-02-2013
    Released From Surgeon & All Restrictions 03-06-2014
  • advertisement
  • I had flue at Thanksgiving. It was really bad. Took a week to get past it. But a time or two I was so dick it scared me. Glad you are better!
  • dilaurodilauro ConnecticutPosts: 12,082
    Thanks for that update. But you should always know to ask questions here. Hopefully, some one with answers will address them.
    I am happy that you got to have fun on the last day of 2013.

    Just think how many more fun days there will be in 2014. And it should be and will be!
    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
advertisement
Sign In or Register to comment.